JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED VARIATIONAL-LIKE INEQUALITIES WITH COMPOSITELY MONOTONE MULTIFUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED VARIATIONAL-LIKE INEQUALITIES WITH COMPOSITELY MONOTONE MULTIFUNCTIONS
Ceng, Lu-Chuan; Lee, Gue-Myung; Yao, Jen-Chih;
  PDF(new window)
 Abstract
In this paper, we introduce two classes of generalized variational-like inequalities with compositely monotone multifunctions in Banach spaces. Using the KKM-Fan lemma and the Nadler's result, we prove the existence of solutions for generalized variational-like inequalities with compositely relaxed monotone multifunctions in reflexive Banach spaces. On the other hand we also derive the solvability of generalized variational-like inequalities with compositely relaxed semimonotone multi functions in arbitrary Banach spaces by virtue of the Kakutani-Fan-Glicksberg fixed-point theorem. The results presented in this paper extend and improve some earlier and recent results in the literature.
 Keywords
generalized variational-like inequalities;compositely (semi) monotone multifunctions;KKM mappings;Hausdorff metric-hemicontinuity;coercivity;
 Language
English
 Cited by
1.
Existence theorems for relaxed η-α pseudomonotone and strictly η-quasimonotone generalized variational-like inequalities, Journal of Inequalities and Applications, 2014, 2014, 1, 442  crossref(new windwow)
 References
1.
O. Chadli, X. Q. Yang, and J. C. Yao, On generalized vector pre-variational and prequasivariational inequalities, J. Math. Anal. Appl. 295 (2004), no. 2, 392-403 crossref(new window)

2.
S. S. Chang, B. S. Lee, and Y. Q. Chen, Variational inequalities for monotone operators in nonreflexive Banach spaces, Appl. Math. Lett. 8 (1995), no. 6, 29-34

3.
Y. Q. Chen, On the semi-monotone operator theory and applications, J. Math. Anal. Appl. 231 (1999), no. 1, 177-192 crossref(new window)

4.
R. W. Cottle and J. C. Yao, Pseudo-monotone complementarity problems in Hilbert space, J. Optim. Theory Appl. 75 (1992), no. 2, 281-295 crossref(new window)

5.
K. Fan, Some properties of convex sets related to fixed point theorems, Math. Ann. 266 (1984), no. 4, 519-537 crossref(new window)

6.
Y. P. Fang and N. J. Huang, Variational-like inequalities with generalized monotone mappings in Banach spaces, J. Optim. Theory Appl. 118 (2003), no. 2, 327-338 crossref(new window)

7.
F. Giannessi, Vector Variational Inequalities and Vector Equilibria, Kluwer Academic Publishers, Dordrecht, 2000

8.
D. Goeleven and D. Motreanu, Eigenvalue and dynamic problems for variational and hemivariational inequalities, Comm. Appl. Nonlinear Anal. 3 (1996), no. 4, 1-21

9.
N. Hadjisavvas and S. Schaible, Quasimonotone variational inequalities in Banach spaces, J. Optim. Theory Appl. 90 (1996), no. 1, 95-111 crossref(new window)

10.
P. Hartman and G. Stampacchia, On some non-linear elliptic differential-functional equations, Acta Math. 115 (1966), 271-310 crossref(new window)

11.
I. V. Konnov and J. C. Yao, On the generalized vector variational inequality problem, J. Math. Anal. Appl. 206 (1997), no. 1, 42-58 crossref(new window)

12.
S. B. Jr. Nadler, Multi-valued contraction mappings, Pacific J. Math. 30 (1969), 475-488 crossref(new window)

13.
A. H. Siddiqi, Q. H. Ansari, and K. R. Kazmi, On nonlinear variational inequalities, Indian J. Pure Appl. Math. 25 (1994), no. 9, 969-973

14.
R. U. Verma, Nonlinear variational inequalities on convex subsets of Banach spaces, Appl. Math. Lett. 10 (1997), no. 4, 25-27

15.
R. U. Verma, On monotone nonlinear variational inequality problems, Comment. Math. Univ. Carolin. 39 (1998), no. 1, 91-98

16.
X. Q. Yang and G. Y. Chen, A class of nonconvex functions and pre-variational inequalities, J. Math. Anal. Appl. 169 (1992), no. 2, 359-373 crossref(new window)

17.
J. C. Yao, Existence of generalized variational inequalities, Oper. Res. Lett. 15 (1994), no. 1, 35-40 crossref(new window)

18.
G. X. Z. Yuan, KKM Theory and Applications in Nonlinear Analysis, Monographs and Textbooks in Pure and Applied Mathematics, 218. Marcel Dekker, Inc., New York, 1999

19.
L. C. Zeng, S. M. Guu, and J. C. Yao, Iterative algorithm for completely generalized set-valued strongly nonlinear mixed variational-like inequalities, Comput. Math. Appl. 50 (2005), no. 5-6, 935-945 crossref(new window)

20.
L. C. Zeng, S. Schaible, and J. C. Yao, Iterative algorithm for generalized set-valued strongly nonlinear mixed variational-like inequalities, J. Optim. Theory Appl. 124 (2005), no. 3, 725-738 crossref(new window)

21.
L. C. Zeng and J. C. Yao, Existence of solutions of generalized vector variational inequalities in reflexive Banach spaces, J. Global Optim. 36 (2006), no. 4, 483-497 crossref(new window)